Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Pessary thrush pink discharge and itchy

Premium Questions

doctor1 MD

Two weeks ago my gp told me i have thrush i didnt use the pessary jus the cream today i had some brown/pink discharge is this a result of incomplete treatment? I am 15 weeks pregnant ...

doctor1 MD

I thought i got my periods this month but discovered it was dark brown and pink discharge on 11 ...days ago and after brown discharge i am having thrush. I did not do pregnancy test.Am i pregnant. But i ...

doctor1 MD

Hello. I have been treated for a vaginal yeast infection ( thrush ) and was given one pessary and some Canesten HC cream to use. I did not have any discharge, just a burning feeling and also swollen ...

doctor1 MD

and sharp pinching like pains on and off .. so I guess it was thrush .. no vaginal discharge . Now getting treatment for thrush Clotrimazole . Used the pessary last week . Most of the symptoms have gone away ...

doctor1 MD

I have just swallowed a thrush pessary instead of inserting it then I made myself vomited but unsure if it come back up should I seek medical assistance ...

Public Forum Discussions

doctor1 MD

hello, i found out i had really bad thrush on tuesday and they gave me some stuff, but the itchy is still there and its really getting to me now. i took the pessary but read not to take it on my period ...

doctor1 MD

vaginal thrush. I have had this on several occations earlier, and like I usually do at those times, I purchased a canesten pessary. I inserted the pessary(tablet) before I went to bed, but when I took ...

doctor1 MD

About two weeks ago I had thrush symptoms and a pink discharge. I took something to treat ...-like discharge. I m wondering if I m pregnant or if the thrush could delay my period? ...

doctor1 MD

I don t know if I got thrush, but got similar symptoms very itchy and abit sore. I went to the pharmacist, they gave me the thrush cream. After using it, the itching is gone but after using for a day, I ...

doctor1 MD

Haveing had a case of thrush i have used a canistan pessary and cream combination earlier. But since had intercourse and now had a pinky red discharge from my vagina. Should I be worried? I don ...

doctor1 MD

the second day of treatment that I am discharging blood, it comes out light pink and am wondering as I saw ...Hi, I ve been suffering from chronic thrush for four months now. I went to see my gynaecologist who ...

doctor1 MD

hi I am 32 weeks pregnant and the whole pregancy i have suffered with what we have believed it s thrush. I have had numerous treatments for thrush but i still have discharge, the area is sore and itchy ...

doctor1 MD

crazy, there s a milky white discharge, my vagina started peeling. eventually like all the skin rubbed ... too. it s really pink as well. idk how to stop this. it s extremely uncomfortable and I didn t go ...

doctor1 MD

. From that point on i had a itchy vagina. I had unprotected sex again the week i was on my period which ... infection. Anyway on the 6Th of August the day after my period i got a pinkish gray discharge. Which stopped ...

doctor1 MD

hi i am 17 week preganant i m having cremish n yellowish type of discharge. i went to the doc also he provide me vaginal thrush pessary which i am scared to use because i never use before and also ...

Mobile Questions and Answers

doctor1 MD

Hello Tina,Vaginal pessaries of clotrimazole. Pack of 7. Put it every night for a week. If not improved, consult gynecologist.

doctor1 MD

The commonest cause would be a yeast infection called thrush. There are over the counter pessaries and oral medications to treat this.

doctor1 MD

Get a vaginal swab done. It maybe resistant thrush.